# SDR AALA951284

- Difficulty date: July 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N716AA
- Make and model: Boeing 727227
- Aircraft serial: 20608
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rivets
- Condition: Failed
- Location: Bs 300-328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TULE - FOUND SKIN LAP 24R RIVETS PULLING, 1 HEAD SHEARED STATION 300-328.  REMOVED CORRODED SKIN LAP.  INSTALLED DOUBLER PER SRM 53-30-3 PG 76 THROUGH 80B.  (M)
